# SDR CALA0800191

- Difficulty date: March 3, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 32,509 hours, 10,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE DOING SERVICE CHECK FOUND FORWARD L-1 DOOR MEGAPHONE INOP.  REMOVED AND REPLACED MEGAPHONE WITH SERVICEABLE UNIT.
